# SDR 96ZZZX3365

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2508K
- Make and model: Luscom 8E
- Aircraft serial: 5235
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Part time: 1,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WING SKIN (LOWER) CAUSED BY MOUSE NEST.  AIRCRAFT INACTIVE FOR 4 YEARS.  INSTALLED WING INSPECTION KIT.
